Results 1 to 6 of 6

Thread: Incontinence & Antidepressants/Anti anxiety meds

  1. #1

    Question Incontinence & Antidepressants/Anti anxiety meds

    I've seen some listed side effects of it for things like lexapro and fluoxetine, and especially for things like clonazepam. Anyone experience things like that? I already have some IC issues, so it'd be nice to avoid that getting worse, though some of the other drugs in that field have even crazier side effects.

  2. #2

    Default

    I have read on other sites that antidepresants can cause incontinence problems.

  3. #3

    Default

    Ask to get put on Citalopram, my urologist suggested it as there is some evidence to show it helps.

  4. #4

    Default

    I came off fluoxetine because not only was it giving me almost-incapacitating heartburn/ trapped wind and that was only like 20-odd days in which is weird because they aren't supposed to do anything for the first 30 days. And the doc's told me that heartburn stuff normally occurs straight away. Anyway, I did some research and although I found some evidence to support the fact that fluoxetine can indeed cause IC issues, it is a minority. Having said that, they did definitely make my IC worse so I came off them. I got some citalopram but I haven't the nerve to take them because they are from the same family as fluoxetine and have the same track record for causing IC issues. And that heartburn really was horrendous and I'd rather not experience that one more time. Ever. Good luck and please do let us know how you get on.

  5. #5

    Default

    Many people take them without any problems. Unfortunately, the only way to find out if they will affect you that way is to try them yourself.

  6. #6

    Default



    Quote Originally Posted by bohemian85 View Post
    I came off fluoxetine because not only was it giving me almost-incapacitating heartburn/ trapped wind and that was only like 20-odd days in which is weird because they aren't supposed to do anything for the first 30 days. And the doc's told me that heartburn stuff normally occurs straight away. Anyway, I did some research and although I found some evidence to support the fact that fluoxetine can indeed cause IC issues, it is a minority. Having said that, they did definitely make my IC worse so I came off them. I got some citalopram but I haven't the nerve to take them because they are from the same family as fluoxetine and have the same track record for causing IC issues. And that heartburn really was horrendous and I'd rather not experience that one more time. Ever. Good luck and please do let us know how you get on.
    Oh man I didn't even consider heartburn. I'm young but kind of have a history of it already, so that's good to know to watch out for it!

    - - - Updated - - -



    Quote Originally Posted by AndresMommy View Post
    Many people take them without any problems. Unfortunately, the only way to find out if they will affect you that way is to try them yourself.
    Yeah I'm starting to gather that reading alone isn't going to do it, and trial and error will be it

Similar Threads

  1. Antidepressants/Anti-anxiety medication
    By Bluestars in forum Mature Topics
    Replies: 27
    Last Post: 22-Nov-2014, 03:48
  2. Am I the only one that has said no to meds
    By babylee75 in forum Incontinence
    Replies: 3
    Last Post: 27-Aug-2013, 05:07
  3. ADHD meds and ED
    By Bambusa in forum Off-topic
    Replies: 15
    Last Post: 03-Jul-2013, 23:03
  4. Replies: 2
    Last Post: 07-Mar-2011, 14:01
  5. Antidepressants
    By blah in forum Mature Topics
    Replies: 39
    Last Post: 07-Nov-2009, 21:16

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.